Semilocalizations of exact and leftextensive categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 1, p. 27-44
@article{CTGDC_1998__39_1_27_0,
     author = {Mantovani, S.},
     title = {Semilocalizations of exact and leftextensive categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {1},
     year = {1998},
     pages = {27-44},
     zbl = {0982.18003},
     mrnumber = {1615398},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_1_27_0}
}
Semilocalizations of exact and leftextensive categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 1, pp. 27-44. http://www.numdam.org/item/CTGDC_1998__39_1_27_0/

[1] M. Barr, Exact Categories, Exact Categories and Categories of sheaves, Lecture Notes 236, Springer - Verlag, 1971. | Zbl 0223.18010

[2] F.Borceux And M.C. Pedicchio, A characterization of quasi-toposes, J. Algebra 139 (1991), 505-526. | MR 1113788 | Zbl 0737.18003

[3] F. Cagliari, S. Mantovani and E.M. Vitale, Regularity of the category of Kelley spaces, Appl. Cat. Struct. 3 (1995), 357-361. | MR 1364013 | Zbl 0840.18002

[4] A. Carboni and G. Janelidze, Decidable (=separable) objects and morphisms in lextensive categories, J. Pure Appl. Algebra 110 (1996), 219-240. | MR 1393114 | Zbl 0858.18004

[5] A. Carboni, S. Lack and R.F.C. Walters, Introduction to extensive and distributive categories, J. Pure Appl. Algebra 84 (1993), 145-158. | MR 1201048 | Zbl 0784.18001

[6] A. Carboni and S. Mantovani, An elementary characterization of categories of separated objects, J. Pure Appl. Algebra 89 (1993), 63-92. | MR 1239553 | Zbl 0790.18001

[7] A. Carboni and E.M. Vitale, Regular and exact completions, J. Pure Appl. Algebra 89 (1993), 63-92. | MR 1600009 | Zbl 0891.18002

[8] C. Cassidy, M. Hebert and G.M. Kelly, Reflective subcategories, localizations and factorization systems, J. Austral. Math. Soc. (Series A) 38 (1985), 287-329. | MR 779198 | Zbl 0573.18002

[9] G. Janelidze (G.Z. Dzhanelidze), The fondamental theorem of Galois Theory, Math. USSR Sbornik 64(2) (1989), 359-374. | MR 959487 | Zbl 0677.18003

[10] F.W. Lawvere, Perugia Notes, University of Perugia (1972).

[11] M.C. Pedicchio and J. Rosický, Localizations of varieties and quasivarieties, preprint (1997). | MR 1758734

[12] S. Shanuel, Negative sets have Euler characteristic and dimension, Proceedings of the International Conference in Como, Italy, Lecture Notes 1488, Springer, Berlin, 1990. | Zbl 0748.18005

[13] R. Succi Cruciani, La teoria delle relazioni nello studio di categorie regolari e di categorie esatte, Riv. Mat. Univ. Parma 1 (1975), 143-158. | MR 442058 | Zbl 0356.18004